Ask a doctor

Photo facial swelling with a bad cold

I just had a photo facial yesterday Sunday and I have extreme swelling and I also have a cold. Can I take mucinex, sinus medicine or antibiotics?

Doctor Answers 1

Elevase creams after a photofacial

It is not uncommon to have some minor swelling after a photofacial. The cold may not be helping. We advise our Limelight photofacial patients to apply a ceramide cream after a photofacial, such as Elevase Moisture Booster, to soothe the skin and strengthen the moisture protective barrier function of the skin. 

Best, 
Dr. Karamanoukian 
Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 57 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.